MathSciNet Relay Station
MathSciNet bibliographic data
MR1486640 52A01 (65Y25)
Matoušek, J.; Plecháč, P. On functional separately convex hulls. Discrete Comput. Geom. 19 (1998), no. 1, 105–130.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement